Propagation of surface SH waves on a half space covered by a nonlinear thin layer
INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, Vol. 85, Aralık 2014, s. 150-162, ISSN: 0020-7225
TEYMUR MEVLUT, DEMIRCI ALI, AHMETOLAN SEMRA
|
Nonlinear degenerate parabolic equations with singular coefficients for Greiner vector fields
APPLICABLE ANALYSIS, Vol. 87, No. 7, 2008, s. 741-754, ISSN: 0003-6811
AHMETOLAN SEMRA
|
Nonlinear Modulation of SH Waves in a Two Layered Plate and Formation of Surface SH Waves
International Journal of Non-Linear Mechanics, Vol. 38, No. 8, Ekim 2003, s. 1237-1250, ISSN: 0020-7462
AHMETOLAN SEMRA
|
Nonlinear modulation of SH waves in an incompressible hyperelastic plate
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, Vol. 58, No. 3, Mayıs 2007, s. 457-474, ISSN: 0044-2275
AHMETOLAN SEMRA, TEYMUR MEVLUT
|
Envelope and order domain analyses of a nonlinear torsional system decelerating under multiple order frictional torque
Mechanical Systems and Signal Processing, Vol. 35, Şubat 2013, s. 324-344, ISSN: 0888-3270
ŞEN OSMAN TAHA, DREYER JASON, SINGH RAJENDRA
|
Dynamics of a simplified nonlinear model offering insights into the hammering type brake squeal initiation process
Noise Control Engineering Journal, Vol. 69, No. 3, Mayıs 2021, s. 243-261, ISSN: 0736-2501
ŞEN OSMAN TAHA, RAJENDRA SINGH
|
Higher order split step Fourier schemes for the generalized nonlinear Schrödinger equation
Mathematics and Computers in Simulation, Vol. 67, No. 6, Ocak 2005, s. 581-595, ISSN: 03784754
MUSLU GÜLÇİN MİHRİYE,ERBAY HÜSNÜ ATA
|
Closing the gap in the purely elliptic generalized Davey Stewartson system
Nonlinear Analysis: Theory, Methods & Applications, Vol. 69, No. 8, Ekim 2008, s. 2575-2581, ISSN: 0362546X
EDEN ALP OSMAN,ERBAY HÜSNÜ ATA,MUSLU GÜLÇİN MİHRİYE
|
Two remarks on a generalized Davey Stewartson system
Nonlinear Analysis: Theory, Methods & Applications, Vol. 64, No. 5, Mart 2006, s. 979-986, ISSN: 0362546X
EDEN ALP OSMAN,ERBAY HÜSNÜ ATA,MUSLU GÜLÇİN MİHRİYE
|
The Cauchy problem for a one dimensional nonlinear elastic peridynamic model
Journal of Differential Equations, Vol. 252, No. 8, Nisan 2012, s. 4392-4409, ISSN: 00220396
ERBAY HÜSNÜ ATA,ERKİP ALBERT KOHEN,MUSLU GÜLÇİN MİHRİYE
|
Energy distributions in actively and passively controlled nonlinear structures
International Journal of Computational Methods and Experimental Measurements, Vol. 2, No. 1, Ocak 2014, s. 14-29, ISSN: 2046-0554
YANIK ARCAN,ALDEMİR ÜNAL,BAKİOĞLU MEHMET
|
Nonlinear Discrete-Time Disturbance Attenuation for Robotic Manipulators with Immersion and Invariance Approach
2nd International Symposium on Multidisciplinary Studies and Innovative Technologies (ISMSIT’xx2018, 19 Ekim 2018
ADIGÜZEL FATİH,YALÇIN YAPRAK
|
The generalized fractional Benjamin–Bona–Mahony equation: Analytical and numerical results
PHYSICA D-NONLINEAR PHENOMENA, Vol. 409, Ağustos 2020, s. 132499, ISSN: 0167-2789
ORUÇ GÖKSU,BORLUK HANDAN,MUSLU GÜLÇİN MİHRİYE
|
Existence and uniqueness of solutions to initial boundary value problem for the higher order Boussinesq equation
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, Vol. 47, No. null, Ocak 2019, s. 436-445, ISSN: 1468-1218
ORUÇ GÖKSU,MUSLU GÜLÇİN MİHRİYE
|
Energy Distributions in Actively and Passively Controlled Nonlinear Structures
International Journal of Computational Methods and Experimental Measurements, Vol. 2, No. 1, Mart 2014, s. 14-29, ISSN: 2046-0546
YANIK ARCAN,ALDEMİR ÜNAL,BAKİOĞLU MEHMET
|
Model Predictive Control and Controller Parameter Optimisation of Combustion Instabilities
INTERNATIONAL JOURNAL OF TURBO JET-ENGINES, Vol. 36, No. 2, Mayıs 2019, s. 185-194, ISSN: 0334-0082
YAZAR IŞIL,ÇALIŞKAN FİKRET,VEPA RANJAN
|
Influence of flame dynamics on the optimal control of combustion with uncertainties
COMBUSTION SCIENCE AND TECHNOLOGY, Vol. 190, No. 6, Ocak 2018, s. 983-1006, ISSN: 0010-2202
YAZAR IŞIL,ÇALIŞKAN FİKRET,VEPA RANJAN
|
Nonlinear Schrodinger equations and Virasoro algebra
CHAOS SOLITONS FRACTALS, Vol. 30, No. 2, Ocak 2006, s. 363-366, ISSN: 0960-0779
ÖZER HAKKI TUNÇAY
|
Nonlinear Schrodinger equations and N=1 superconformal algebra
CHAOS SOLITONS FRACTALS, Vol. 33, No. 4, Ocak 2007, s. 1417-1423, ISSN: 0960-0779
ÖZER HAKKI TUNÇAY
|
The Effect of Nonlinear Damping and Restoring in Ship Rolling
Ocean Engineering, Vol. 27, 2000, s. 921-932, ISSN: 0029-8018
TAYLAN METİN
|